Joint universality for L-functions from Selberg class and periodic Hurwitz zeta-functions
Abstract
We obtain a joint universality theorem on the approximation of a collection of analytic functions by a collection of shifts consisting of L-functions from the Selberg class and periodic Hurwitz zeta-functions.Downloads
Published
25.05.2018
Issue
Section
Research articles
How to Cite
Macaitienė, R. “Joint Universality for L-Functions from Selberg Class and Periodic Hurwitz Zeta-Functions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 5, May 2018, pp. 655-71, https://umj.imath.kiev.ua/index.php/umj/article/view/1585.